# SDR SWAA2022031031640

- Difficulty date: June 24, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 41,189 hours, 24,517 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 231DF UPPER FACESHEET HAS NUMEROUS AREAS MISSING / DAMAGED COMPOSITE MATERIAL ALONG ENTIRE LENGTH. / REMADE FLOORBOARD PANEL 231DF I/A/W SRM 53-00-50-2R-0 REV 67 INSTALLED INSERTS I/A/W BOEING: 143A5810 AND BAC5085 WN9488; A83974; A40400
